# SDR 06FDEA04246

- Difficulty date: December 15, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 12,481 hours, 6,956 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON UPPER LEADING EDGE NR 8 RIB IS CRACKED.  STOPPED DRILLED IAW SRM 54-50-1.  REMOVED WEB IAW SRM 51-40-21 WELDING REPAIR IAW MAE T6/650912 INSTALLED WEB IAW 51-40-21.
